# SDR IXXA20211018078

- Difficulty date: September 27, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33AER
- Aircraft serial: 28495
- Aircraft time: 74,880 hours, 17,901 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stiffener
- Part number: 145T8752181
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB ON STIFFENER AT STATION 971 LBL 90 HAS DAMAGED HOLE. REMOVED, FABRICATED AND REPLACED NEW STIFFNER AT STATION 971 LBL 90 IAW ENGINEERING ORDER 74783FAB01.
